MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD PS TIB BRG; PROSTHESIS KNEE

ZIMMER BIOMET, INC. VNGD PS TIB BRG; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Joint Laxity (4526)
Date of Event 07/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure twenty months post implantation due to instability in knee.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: bmt 360 7.5mm offset adapter catalog # 185212 lot # 391690.Bmt 360 tib tray 63mm catalog # 185201 lot # 737090.Bmt 360 tib aug 63x10mm catalog # 185231 lot # 138590.Bmt 360 tib sm cruciate wing catalog # 185650 lot # 547810.Bmt splined knee stm v2 17x80 catalog # 148307 lot # 698780.Vngd ps open intl fem rt 60 catalog # 183104 lot # j3862188.H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Upon receipt of information received and reassessment of the reported event, it was determined to be not reportable.No problem found with zimmer biomet device.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
VNGD PS TIB BRG
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17408972
Report Number0001825034-2023-01742
Device Sequence Number7090501
Product Code JWH
UDI-Device Identifier00880304271906
UDI-Public(01)00880304271906(17)221231(10)373410
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K023546
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberN/A
Device Catalogue Number183630
Device Lot Number373410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale